MAUDE Adverse Event Report: CARDINAL HEALTH CATH FOLEY SIL ELSTM 30CC 22FR; CATHETER, UROLOGICAL

CARDINAL HEALTH CATH FOLEY SIL ELSTM 30CC 22FR; CATHETER, UROLOGICAL
Model Number 403722
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they've had an ob physician complain that the balloon ruptured.
 
Additional Manufacturer Narrative
The device history record (dhr) review for the possible lot number provided was conducted.The lot was manufactured as per the defined device master record.Because a sample was not available for investigation, further investigation could not be conducted.The investigation will be reopened if a sample is received.An actual root cause for the reported condition cannot be specifically identified.No corrective and preventative action (capa) escalation is required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CATH FOLEY SIL ELSTM 30CC 22FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17418743
Report Number9611712-2023-00128
Device Sequence Number15679173
Product Code KOD
UDI-Device Identifier10192253058383
UDI-Public10192253058383
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number403722
Device Catalogue Number403722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown